# SDR SWAA2015112346318

- Difficulty date: September 29, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 62,633 hours, 49,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FORE FLAP, UPPER SURFACE DELAMINATED AT INBD OF OTBD END.  REPAIRED FORE FLAP IAW WO.
